# SDR UPS08554216

- Difficulty date: December 18, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Leaking
- Location: Cockpit Pbe
- Component: Pbe
- Component part number: MR10042N
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PBE VACUUM SEAL COMPROMISED.  REMOVED AND REPLACED PBE.
